Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor weight gain/diappointment... what now? jealibeanz

Posted by cablegirl on December 2, 2005, at 11:05:14

In reply to Effexor weight gain/diappointment... what now?, posted by jealibeanz on December 2, 2005, at 10:12:14

Hi there,

Weight gain from these meds. is so frusturating! Everyone is so different, but here is my experience.....I was on Lexapro for about 4 months and gained 15 LBS. without changing my diet and still exercising 3-5 days a week. A month ago my doctor switched me to 150 mg. Effexor and now I have lost 3 LBS!!!...I am not as hungry and I don't workout for 4 hours like you do, so it is so strange that you have gained weight on the same dosage of Effexor as me.....I guess it just proves that everyone is affected differently! Lexapro might work for you, from what I have read on this board....it is all "trial and error"....just keep having the doctor switch meds. until you find one that works for your depression AND weight gain!!!

Good Luck and Hang in There!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cablegirl thread:584495
URL: http://www.dr-bob.org/babble/20051126/msgs/584523.html